Nonlinear Dynamics at the Free University Berlin

Dr. Nitsan Ben-Gal

Research interests

  • global attractors
  • infinite-time and finite-time blow-up
  • inertial manifolds
  • Fucik spectra
  • mathematical modeling
  • analysis on fractal spaces
Freie Universität Berlin
Institut für Mathematik I
Arnimallee 3
D - 14195 Berlin
125, Arnimallee 3, rear building
+ 49 - 30 - 838 75464
ben-gal at
(replace the "at" by a @)

Further Information



Preprints and Publications

Nitsan Ben-Gal, Kristen S. Moore:
Bifurcation and stability properties of periodic solutions to two nonlinear spring-mass systems.
Nonlinear Analysis: Theory, Methods, and Applications 61 (2005), pp. 1015-1030.
(pdf, 1.5 MB)
Nitsan Ben-Gal, Abby Shaw-Krauss, Robert S. Strichartz, and Clint Young:
Calculus on the Sierpinski Gasket II: Point singularities, eigenfunctions, and normal derivatives of the heat kernel.
Transactions of the American Mathematical Society 358 (2006), pp. 3883-3936.
(pdf, 1.1 MB)
Nitsan Ben-Gal
Asymptotics of Grow-Up Solutions and Global Attractors of Non-Dissipative PDEs.
Oberwolfach Reports 6 (2009), pp. 1434-1436.
(pdf, 0.5 MB)
Nitsan Ben-Gal:
Grow-Up Solutions and Heteroclinics to Infinity for Scalar Parabolic PDEs.
Doctoral Dissertation, Brown University, Division of Applied Mathematics, 2010.
(pdf, 1.1 MB)
switch Last change: Mar. 29, 2011
This page strictly conforms to the XHTMLswitch1.0 standard and uses style sheets. Valid XHTML 1.0! Valid CSS!